# SDR CALA9801146

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD GALLEY FLOOR TRACK CORRODED AT STA 294.5.  THE FLOOR TRACK WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 53-00-52.
